# SDR GTIA2025111039173

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 24,444 hours, 10,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27071
- Condition: Inoperative
- Location: Zone 200
- Part time: 16,946 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP-REMOVED AND REPLACED MEGAPHONE PER A321 CEO EMERGENCY EQUIPMENT LAYOUT.
